# SDR SIMA20240112002

- Difficulty date: January 12, 2024
- Submitted: January 14, 2024
- Operation: Air carrier
- Aircraft: N228NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000545
- Aircraft time: 19,514 hours, 12,993 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LOUD VIBRATORY HOWLING COMING FROM LEFT FORWARD DOOR UPPER AREA.PRESSURIZATION INDICATIONS ALL NORMAL.STARTED DURING CLIMB AT ABOUT 270 KIAS.-C/A- PER CDL."M" PROCEDURE C/W.L1 DOOR DEFLECTOR DEACTIVATED.
